Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is PCOD associated with a dominant follicle or follicular cyst ?

Can PCOD be associated with a dominant follicle or follicualr cyst on Ultrasound?
Asked On : Wed, 11 May 2011
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to health care magic
yes ,PCOD can be associated with dominant follicle /follicular cyst
Wish you speedy recovery
Answered: Wed, 11 May 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
welcome to health care magic
yes it can be associated with follicular cyst
PCOD (Poly Cystic Ovarian Disease) is a disease characterized by multiple (‘poly’) cysts (small sacs filled with fluid) in the ovaries
Generally, the patient presents with the following symptoms:
• Irregular menses (usually delayed)
• Weight gain and difficulty in losing weight
Acne, oily skin, dandruff
Excessive hair growth on the face, chest, back
• Thinning of hair
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor